# SDR RYNA200500008

- Difficulty date: February 17, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003430
- Condition: Dirty
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

AURAL WARNING BELLS SOUNDED, (NO FIRE WARNING LIGHTS). THE AIRCRAFT PERFORMED AN AIRTURNBACK AND LANDED SAFELY AT CUN AND THE AURAL WARNING CIRCUIT CARD WAS CLEANED, RESEATED AND OPERATIONALLY CHECKED NORMAL.
